# SDR DALA2025112408545

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 62,751 hours, 32,678 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PASS/CREW DOOR EMERGENCY OVHD EXIT SIGN AND PATH LIGHTING INOP.   REPAIRED WIRING PER A330 AMM 33-51. OK FOR SERVICE. (7961126)
